Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AXONICS, INC AXONICS; NEUROSTIMULATOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AXONICS, INC AXONICS; NEUROSTIMULATOR
Model Number
1901
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
06/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The pne lead was explanted from the patient due to leg pain.
Event or Problem Description
See section h, number 6, for an investigation update.
New Search
Submit an Adverse Event Report
Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer
(Section D)
AXONICS, INC
26 technology drive
irvine CA 92618
Manufacturer Contact
azucena eulloqui
26 technology drive
irvine, CA 92618
MDR Report Key
17351545
Report Number
3002968685-2023-00094
Device Sequence Number
6091592
Product Code
EZW
UDI-Device Identifier
10810005340127
UDI-Public
10810005340127
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
PMA/510(K) Number
P180046
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Device Explanted Year
2023
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial,Followup
Report Date
(Section B)
07/20/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Other
Device Model Number
1901
Device Catalogue Number
1901
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/28/2023
Supplement Date Received by Manufacturer
06/28/2023
Initial Report FDA Received Date
07/19/2023
Supplement Report FDA Received Date
07/20/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
53 YR
Patient Sex
Female